MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SLIP TIP SYRINGE WITH ATTACHED NEEDLE; HYPODERMIC SYRINGE W/ NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SLIP TIP SYRINGE WITH ATTACHED NEEDLE; HYPODERMIC SYRINGE W/ NEEDLE
Catalog Number 309625
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.No lot # provided.Medical device expiration date: unknown.Device manufacture date: unknown.The customer's name and address is unknown.(b)(6) has been used as a default.A sample is not available for evaluation.However, a no sample investigation will be completed.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ slip tip syringe with attached needle (intradermal bevel, sterile, single use) leaked during use.There was no report of exposure, injury or medical interventions.
 
Additional Manufacturer Narrative
Investigation summary: no samples or photos displaying the condition reported are available for examination.We were unable to fully investigate this incident.A review of the device history record could not be performed as a lot number was not provided for this incident.Investigation conclusion: no root cause can be determined as no samples were received.

Brand Name
BD¿ SLIP TIP SYRINGE WITH ATTACHED NEEDLE
Common Device Name
HYPODERMIC SYRINGE W/ NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7434368
Report Number1213809-2018-00247
Device Sequence Number11049349
Product Code FMF
UDI-Device Identifier30382903096252
UDI-Public30382903096252
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309625
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2016
Supplement Date Received by Manufacturer10/25/2016
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;